MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY CON EPID 19G SPIROL TUOHY

MEDLINE INDUSTRIES LP; TRAY CON EPID 19G SPIROL TUOHY
Catalog Number PAIN9032
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Epidural catheter tubing disconnected at the connector.
 
Additional Manufacturer Narrative
It was reported that the "epidural catheter tubing came disconnected at the connector.Patient declined replacement of epidural".Prophylactic antibiotics were ordered.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY CON EPID 19G SPIROL TUOHY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19907833
Report Number1417592-2024-00784
Device Sequence Number21020751
Product Code OFT
UDI-Device Identifier40195327292035
UDI-Public40195327292035
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN9032
Device Lot Number24ALA089
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale